# SDR CA120125017

- Difficulty date: January 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 14,457 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Switch
- Part number: 903800023
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW HAD A BLEED AIR WARNING LIGHT DURING FLIGHT.  SYSTEM WAS TROUBLESHOT AND PROBLEM WAS FOUND TO BE THE BLEED AIR WARNING SWITCH HAD AN INTERNAL FAILURE.  SWITCH, PN 90-380002-3 WAS REPLACED WITH NEW AND SYS GROUND TESTED SERVICEABLE.
